American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06B15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Anthony W. Hager. Some unusual epicomplete Archimedean lattice-ordered groups. Proc. Amer. Math. Soc. 143 (2015) 1969-1980.
Abstract, references, and article information   
View Article: PDF

[2] Małgorzata Jastrzȩbska and Jan Krempa. On Lattices of Annihilators. Contemporary Mathematics 634 (2015) 189-196.
Book volume table of contents   
View Article: PDF

[3] Tomoyuki Arakawa. Two-sided BGG resolutions of admissible representations. Represent. Theory 18 (2014) 183-222.
Abstract, references, and article information   
View Article: PDF

[4] Stavros Kousidis. Asymptotics of generalized Galois numbers via affine Kac-Moody algebras. Proc. Amer. Math. Soc. 141 (2013) 3313-3326.
Abstract, references, and article information   
View Article: PDF

[5] Michael Pinsker and Saharon Shelah. Universality of the lattice of transformation monoids. Proc. Amer. Math. Soc. 141 (2013) 3005-3011.
Abstract, references, and article information   
View Article: PDF

[6] P. Shan and E. Vasserot. Heisenberg algebras and rational double affine Hecke algebras. J. Amer. Math. Soc. 25 (2012) 959-1031.
Abstract, references, and article information   
View Article: PDF

[7] Ralph Freese. Computing congruence lattices of finite lattices. Proc. Amer. Math. Soc. 125 (1997) 3457-3463. MR 1451802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Xiao Quan Xu. Construction of homomorphisms of $M$-continuous lattices . Trans. Amer. Math. Soc. 347 (1995) 3167-3175. MR 1286011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Hassan Sedaghat. On the relational basis of Cayley's theorem and of similar representations for algebras . Trans. Amer. Math. Soc. 347 (1995) 3053-3060. MR 1286006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] G. Grätzer and E. T. Schmidt. ``Complete-simple'' distributive lattices . Proc. Amer. Math. Soc. 119 (1993) 63-69. MR 1150651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] James H. Schmerl. Finite substructure lattices of models of Peano arithmetic . Proc. Amer. Math. Soc. 117 (1993) 833-838. MR 1112501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] D. A. Bredikhin. A representation theorem for semilattices . Proc. Amer. Math. Soc. 90 (1984) 219-220. MR 727237.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia